# SDR CALA2025100209529

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 45,425 hours, 16,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.    EMERGENCY LIGHTS INOP, ROW 7 TO 14.  REPLACED BATTERY PACK AT ROW 8A,  SN OFF 309032, SN ON 375810. REF AMM 33-51-06, ROWS 7 THRU 14 CHECK GOOD.
